72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Low mood on arimadex

2 REPLIES 2
Bondgirl
Member

Re: Low mood on arimadex

Hi Rachy

I only tolerated ananstrozole (generic of arimadex as gp wouldnt pay for arimadex !!) for 15 days. the side effects were within 24 hours. I am normally a very positive, happy, chatty person and all through my treatment of surgery, chemo, more surgery and rads I had a very positive attitude. but WHAM on the ananstrozole I didnt want to talk to anyone, wouldnt answer the door or phone, stopped going out for a walk or to the gym I completely shut down as my mood was on the floor - I even had bad, dark thoughts. My children 25 and 27 asked their dad why mum wasnt communicating  - a shock for them coz as a Mancunanian I normally never stop talking 🙂 - on top of this I had severe hot flushes, my bones ached everywhere and felt like I was a 90year old woman.  I spoke to my oncologist who said stop who said he could give me antidepressants for the mood, anti imfammatory for the aches and sleeping tables to help me sleep !! I said stuff that I dont want to take all that.  I stopped the ananstrozole and within 36 hours my mood lifted completely. He said  would I consider Tamoxifen as its supposed to be a bit better with aches and pains - I said I would try.

 

I did for 6 weeks but my mood dropped again and all the other symptoms were still there too. I decided to stop all the hormone therapy.  I just couldnt tolerate it. I do worry if I get an ache or pain as to if could this be cancer back - but my last tablet on tamoxifen was June 2015 and fingers crossed I am ok.  Having said that my next oncologist appointment is 24 November and I know I will start to get anxious about blood results.

 

Sorry for ramble but they can give you other medication to counter act the hormone therapy to ease the symptoms if you feel you want the security of the hormone therapy.

 

I didnt take the decision lightly, I did try the Tamoxifen and still have 3 boxes in the kitchen cupboard though they are probably out of date now.

Anna_BCC
Member

Re: Low mood on arimadex

Hi Rachy

 

There is a thread talking about this very thing Crying on Arimadex perhaps if you posted on there you will find the support you are looking for?

 

Best wishes
Anna
Digital Community Officer 

Rachy65
Member

Low mood on arimadex

Hi everyone
I know I've asked before, but as anyone suffered severe anxiety and low mood on Arimadex?
I left it off for a week, after advice from my bcn..and I think my mood lifted a bit.
However, I think my anxiety prob worsened due to the fact that I worried about leaving them off!
Sorry to be bit negative, but long to feel a bit more like me again .
Rachael x